10/14/2000 – New Suicide Warning in Great Britain

Here’s an email that Circare, a health rights organization, has sent to the White House recently. Note the new warning that is eliciting controversy in Great Britain: “people may feel suicidal in the first few weeks of taking Prozac and similar antidepressants.” Also attached are two relevant articles written by Sarah Boseley, Health correspondent for…

Read More

9/28/2000 – Learning from Fido’s accidental use of SSRIs

Thanks once again to Robin Eisner for another insightful article about SSRIs. Warning: Be very careful of your pets around medications and read closely to see what you might learn from the effects of SSRIs on Fido. This will leave you asking why these drugs are intentionally given by vets to our pets. Ann Blake-Tracy…

Read More

4/30/2000 – FDA Warns of Fatal Risks Linked to TriCitrasol

WASHINGTON, Apr 19 (Reuters Health) – The US Food and Drug Administration (FDA) is warning US hospital pharmacies and dialysis centers of at least one case of fatal cardiac arrest linked to the unapproved injectable drug triCitrasol. The agency issued its warning after learning of the fatality, in which a patient went into cardiac arrest…

Read More

Notice: ob_end_flush(): failed to send buffer of zlib output compression (0) in /homepages/24/d109934528/htdocs/icfda/wp-includes/functions.php on line 5420